| Model Number |
TRULIANT TIB IMP CR INS SLOPE++ SZ 3.5 13 MM |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement in (b)(6) 2020.Approximately 9 months after the initial procedure the patient had a left knee revision in (b)(6) 2021 after fluid collection.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
D10: concomitants: 6118405 02-020-13-0235 - truliant cr cem fem cr cem left sz 3.5.6433063 02-022-45-3535 - truliant tib fit tray cem sz 3.5f / 3.5t.6187639 200-02-29 - three peg patella 29mm.
Additional Manufacturer Narrative
Additional information- a2, a3, & b7 h6.Investigation results - the truliant insert with serial number m008382 is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.There is no other information.